Jun 13, 2008
Dear Sir, My cousin bro was tested hiv positive 8 years ago. Now he is on ART from last 6 months.His viral load has significantly reduced & CD4 count has increased. But he is complaining that his mouth becomes bitter & dry when he wakes up every morning. He would complain about the same symptoms when he was 1st diagnoised of hiv. What treatment should he take?
| Response from Dr. Young
Thanks for your post.
It's difficult to know with certainty what is the cause of your brother's symptoms without knowing much more about his medical and treatment history.
I'd suggest that he bring these symptoms to his doctor's attention. Only then can an appropriate course of action be started.
Best of luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.